# SDR SWAA2022030476255

- Difficulty date: March 24, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA. 312 LH FRAME JUST ABOVE THE L1 DOOR CUTOUT THERE IS A CRACK AT THE BOTTOM CORNER. MARKED WITH A DOT. / TRIMMED OUT CRACK IAW EA 190229 IR AND EA 1-753-34542 REV IR
